title   
  

Creator/Author/Editor: Ramadan, Abba Ibrahim

2017

Erkip, Albert and Ramadan, Abba Ibrahim (2017) Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels. Communications on Pure and Applied Analysis, 16 (6). 2125 -2132. ISSN 1534-0392 (Print) 1553-5258 (Online) Published Online First http://dx.doi.org/10.3934/cpaa.2017105

2016

Ramadan, Abba Ibrahim (2016) Existence of traveling waves solution for certain nonlocal wave equations. [Thesis]

This list was generated on Tue Dec 12 06:24:57 2017 +03.